# SDR DALA2017122308882

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED REPAIR DOUBLER ON THE BS 303, RBL 54 FLOOR STRUCTURE. MAINTENANCE REPAIRED IAW ERA 562426-14 REV ORIG AND ETI-37-17-351 REV 2.
